# SDR 9606779180

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: L/E Fence
- Condition: Separation
- Location: Rt Wing
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE RIGHT WING LEADING EDGE FENCE WAS MISSING AFTER FLIGHT 0278, MEM-DTW.  REPAIRED THE WING LEADING EDGE PER EA 91102665.
